# SDR NSV2002F00001

- Difficulty date: October 13, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 16013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING, INOPERATIVE, FOUND PRIOR TO FIRST FLIGHT OF THE DAY.  MAINTENANCE REMOVED AND REPLACED ALL POWER SUPPLIES.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RELEASED FOR SERVICE.  SUSPECT LIGHTS WERE INADVERTENTLY LEFT ON AFTER POWER WAS REMOVED.
